# SDR CALA2015071494112

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 50,680 hours, 20,975 cycles
- Engine: Iae V2522A5
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR RETURN DUE TO ECAM ELEC AC ESSENTIAL BUS.  REPLACED CONTACTOR 8PH IAW AMM 24-62-55-000-001A.
